# SDR 96ZZZX95

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8647Q
- Make and model: Cessna TU206F
- Aircraft serial: U20603463
- Engine: Cont TSIO520C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109005
- Condition: Bearing Failed
- Location: Engine
- Component: Airesrch
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

TURBOCHARGER REPLACED FOR LOW BOOST.  MFG OVERHAULED TURBOCHARGER, INSTALLED AND GROUND RUN ACCOMPLISHED.  GROUND PERFORMANCE SATISFACTORY.  DURING FLIGHT, LOW BOOST CONDITION NOTED.  INSPECTION OF TURBOCHARGING SYSTEM REVEALED TURBINE WHEEL TIP RUB AND EXCESSIVE SHAFT PLAY.  OVERHAULED TURBO HAD ACHIEVED 20-25 MINUTES OPERATION PRIOR TO FAILURE.  TURBINE SHAFT BEARINGS FAILED.  UNIT RETURNED TO MFG 10-29-95.  ACFT TOTAL:  2,721.6 HOURS.
